# SDR DXTA200601332

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 6,172 hours, 4,444 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,007 hours, 2,726 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE N2 FLUCTUATES 10 PERCENT AND ACTUATED  APR.  ABORTED TAKEOFF AT 90 KTS.  LATER NR 1 ENGINE COMPUTER LIGHT CAME ON.
